MathSciNet Relay Station
MathSciNet bibliographic data
MR2338447 49J40 (15A48 15A57 17C99 90C33)
Gowda, M. Seetharama; Sznajder, R. Some global uniqueness and solvability results for linear complementarity problems over symmetric cones. SIAM J. Optim. 18 (2007), no. 2, 461–481.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement